# SDR ABXA040001

- Difficulty date: January 6, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 57,784 hours, 61,733 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LT GEAR UNSAFE LIGHT WOULD NOT EXTINGUISH.  PERFORMED THE UPLATCH CHECK ABNORMAL AND GEAR UNSAFE ABNORMAL.  THIS DID NOT SOLVE THE PROBLEM.  FOUND UPLATCH OUT OF ADJUSTMENT.  ADJUSTED UPLATCH IAW DC-9 MM 32-31-04-2-0103.  OPS CHECKED GOOD.  POSITION AND WARNING SYSTEM TESTED GOOD IAW DC-9 MM 32-60-00-2-0101.
